Posted by MarkinBoston on February 8, 2001, at 19:51:27
In reply to Anyone Using Nortriptyline Hcl (Pamalor)?, posted by Gene Lowery on February 8, 2001, at 15:14:21
I took it with Effexor and dropped it because it seemed like Effexor was helping and Pamalor wasn't. The side effects I didn't need either. Exercise is more important than dieting. Dieting without exercise depresses your metabolism so you have to reduce intake even more to lose weight.
As for dieting, my strategy is to minimize foods that result in sudden blood sugar surges followed by insulin release. I don't drink any soft drinks or beverages with corn syrup. I drink nearly a gallon of water a day, and maybe a glass of juice. I avoid refined flour products - white bread and pasta and limit sweets. Then the usual stuff like eat more fruit and veggies, less saturated fats and hydrogenated oils, leaner meats. Just making some of these substitutions will help.
Part of your weight gain is just water retention and goes quickly when you go off the drug.
> I have been on Nortriptyline Hcl (Pamalor) for about six months. I have gained about 35 pounds in that time. I was wondering if I went on a strict diet followed by intense exercise could I lose the weight or does this drug keep the weight on no matter what you do?